# SDR GLBA20091110H

- Difficulty date: November 6, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 29,267 hours, 37,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE AFTER REMOVAL OF A FASTENER, A HOLE WAS FOUND TO BE STEPPED AND OVERSIZED AT THE LEFT HAND WING SPAR W.S. 104.0. APPROXIMATE DIAMETER OF .230". MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-57-006. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
